Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An application of homological algebra to the homotopy classification of two-dimensional CW-complexes
HTML articles powered by AMS MathViewer

by Micheal N. Dyer PDF
Trans. Amer. Math. Soc. 259 (1980), 505-514 Request permission

Abstract:

Let $\pi$ be ${Z_m} \times {Z_n}$. In this paper the homotopy types of finite connected two dimensional CW-complexes with fundamental group $\pi$ are shown to depend only on the Euler characteristic. The basic method is to study the structure of the group ${\text {Ext}}_{Z\pi }^1(I{\pi ^2}, Z)$ as a principal ${\text {End(}}I{\pi ^2}{\text {)}}$-module.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P15, 57M05, 57M20
  • Retrieve articles in all journals with MSC: 55P15, 57M05, 57M20
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 259 (1980), 505-514
  • MSC: Primary 55P15; Secondary 57M05, 57M20
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0567093-4
  • MathSciNet review: 567093